# SDR CA120702012

- Difficulty date: June 28, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Airtrc AT802A
- Engine: Pwc PT6A67AG
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

(CAN) PILOT WAS TURNING ACFT WHEN THE TORQUE DROPPED BY 400 TO 500 POUNDS ALMOST CAUSING A STALL.  TROUBLESHOOTING IS POINTING TOWARDS A PROP GOVERNOR.
